# SDR IPXA11568649

- Difficulty date: July 10, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AREA OF CORROSION ON SHEAR WEB DOUBLER AT BS 480 TO 500 LBL 46 TO 48.  REPAIR IAW ER 11-03632, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, SOPM 20-43-03, SOPM 20-51-02.
